RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 1, Pages 144–155 (Mi mz4931)  

Limiting behavior of general branching processes

S. M. Sagitov


Keywords: 519.2

Full text: PDF file (788 kB)

English version:
Mathematical Notes, 1986, 39:1, 880–86

Bibliographic databases:

Received: 04.10.1984

Citation: S. M. Sagitov, “Limiting behavior of general branching processes”, Mat. Zametki, 39:1 (1986), 144–155; Math. Notes, 39:1 (1986), 880–86

Citation in format AMSBIB
\Bibitem{Sag86}
\by S.~M.~Sagitov
\paper Limiting behavior of general branching processes
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 1
\pages 144--155
\mathnet{http://mi.mathnet.ru/mz4931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=830851}
\zmath{https://zbmath.org/?q=an:0601.60083}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 1
\pages 880--86
\crossref{https://doi.org/10.1007/BF01647637}


Linking options:
  • http://mi.mathnet.ru/eng/mz4931
  • http://mi.mathnet.ru/eng/mz/v39/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019